# SDR PLGA000525

- Difficulty date: May 25, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N349BE
- Make and model: Saab 340B
- Aircraft serial: 340B196
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS213211
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LGA-PWM - FLT 4616 - DURING FLIGHT, THE CABIN DOOR WARNING LIGHT ILLUMINATED AND THE CREW SUSPECTED THE ALIGNMENT MARKS MAY HAVE MOVED.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE DOOR HANDLE SWITCH TO BE DEFECTIVE.  THE SWITCH WAS REPLACED, REQUIRED OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
